# SDR HEEA968160

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6400 · Tail Rotor System
- Part: Link Assy
- Part number: 222012711107
- Condition: Housing Loose
- Location: T/R Counterwt
- Part time: 1,621 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HOUSING LOOSE IN LINK.  (T/R COUNTERWEIGHT)
